# SDR CA081126002

- Difficulty date: November 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,694 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK: AFTER T/O FUSELAGE DOOR WARNING LIGHT CAME ON. AFT CARGO DOOR INDICATION.  ON INSP AFTER LANDING IT WAS NOTICED THE THE AFT CARGO DOOR HANDLE WAS POPPED OUT. THE DOOR WAS CLOSED BUT NOT LOCKED.  AFT CARGO DOOR WAS FUNCTIONED AND CLOSED AND LOCKED.  SUSPECT THAT THE GROUND CREW DID NOT FULLY PUSH THE HANDLE INTO THE CORRECT POSITION.
